Computation of the recoverable region and stabilisation problem in the recoverable region for discrete-time systems

Share/Save/Bookmark

Wang, Xu and Saberi, Ali and Stoorvogel, Anton A. and Roy, Sandip and Sannuti, Peddapullaiah (2009) Computation of the recoverable region and stabilisation problem in the recoverable region for discrete-time systems. International Journal of Control, 82 (10). pp. 1870-1881. ISSN 0020-7179

[img]PDF
Restricted to UT campus only
: Request a copy
163Kb
Abstract:This paper considers discrete-time linear time-invariant systems subject to input and state constraints. It is shown that the recoverable region (which is the largest domain of attraction that is theoretically achievable) can be semi-globally stabilized by non-linear feedbacks while satisfying the constraints. Moreover, the recoverable region for the given system is constructed by constructing the same however for a reduced order subsystem of the given system. Such a reduction in the order or dimension of the system generally leads to a considerable simplification in the computational effort.
Item Type:Article
Copyright:© 2009 Taylor & Francis
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/67832
Official URL:http://dx.doi.org/10.1080/00207170902802984
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page